# SDR SWAA2023101711011

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,284 hours, 17,287 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Zn 300 Stabilize
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT COMPLIED WITH QRH PPE SAYS T/S WITH FIM 49-90 TASK 803<[01] R+R APU LOW OIL PRESS SWITCH IAW AMM 49-94-22 OPS + LEAK CHECK GOOD EV# E027345
